Regime-dependent smile-adjusted delta hedging
Article first published online: 9 MAR 2011
© 2011 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 32, Issue 3, pages 203–229, March 2012
How to Cite
Alexander, C., Rubinov, A., Kalepky, M. and Leontsinis, S. (2012), Regime-dependent smile-adjusted delta hedging. J. Fut. Mark., 32: 203–229. doi: 10.1002/fut.20517
- Issue published online: 2 FEB 2012
- Article first published online: 9 MAR 2011
- Manuscript Accepted: 27 JAN 2011
- Manuscript Received: 31 OCT 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!